Forum home Getting pregnant Conception & fertility problems

Come of the pill and now not sure what's going on

Hi I'm new I'm not sure if anyone can help me, I came off the combind pill in February as it was giving me migraines, the doctor the put me on the mini pill progestarone only (zeletta) I was on that for 2 months before deciding that me and my partner want to try for a baby, I stopped taking this in may 16th and me and my partner had sex on the 21st and every other day for a month, during this time on the second week I experienced bloody brownish discharge im not sure if this was due to coming off the pill, the 3rd week breasts became unbearale to touch they were heavy and so sore even my nipples, I started getting cramping in my belly so bad, urinating a lot more I'd say every half hour for about 5 days and I'm sleeping so much, I've taken 3 pregnancy tests as I was sure I was pregnant, but all came back negative, am I testing too early or am I not pregnant at all? I am even waking up in the night hungry. Yesterday I started bleeding June 12th which Is 29 days after I've stopped the pill is this a withdrawal bleed, implantation bleeding or my af arriving? Someone please help, it's so Frustrating thank you x

Replies

  • Sounds like your period if its 29 days after stopping the pill, two week wait symptoms can mimic pregnancy. Everything you have described is how I get in the 2ww. It's probably your body adjusting too

  • Thank you, and what's 2ww sorry New at this haha 

  • It sounds like af to me, but to be sure you can always test again in a few days as it could be implantation bleeding (I've heard that can last for several days). Good luck!

  • Two week wait..... there are 2 weeks between ov and period, so once you have you ovulated, the two week wait is the wait to see if PG or not :)

Sign In or Register to comment.